Bevacizumab induced reversible thrombocytopenia in a patient with recurrent high-grade glioma: a case report

Short Communication

DOI: 10.1007/s00280-009-1118-2

Cite this article as:
Leal, T. & Robins, H.I. Cancer Chemother Pharmacol (2010) 65: 399. doi:10.1007/s00280-009-1118-2
  • 152 Downloads

Abstract

We report a case of bevacizumab (BEV)-induced thrombocytopenia in a 36-year-old woman treated with BEV as a single-agent for a recurrent high-grade glioma. The thrombocytopenia was both reversible and reproducible on multiple treatment cycles. The patient has improved clinically and by brain MR imaging with single-agent BEV for approximately 7 months to date. She did not have bleeding or thromboembolic complications. Treatment delays have been 1–2 weeks relative to a conventional plan of treatment, i.e., 10 mg/kg every 2 weeks. This is a rare complication that has not been previously reported.

Keywords

Bevacizumab Glioma Thrombocytopenia Complication 

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Paul P. Carbone Comprehensive Cancer CenterUniversity of WisconsinMadisonUSA

Personalised recommendations